MAUDE Adverse Event Report: QUIDEL CORPORATION DBA ORTHO-CLINICAL DIAGNOSTICS SOFIA2 FLU + SARS ANTIGEN FIA, NS SWAB

QUIDEL CORPORATION DBA ORTHO-CLINICAL DIAGNOSTICS SOFIA2 FLU + SARS ANTIGEN FIA, NS SWAB
Catalog Number 20377
Medical Device Problem Codes False Positive Result (1227); No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/12/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation conclusion: the complaint history on the reported lot was reviewed and no trends were identified.Upon further review of the information provided in the case details, a root cause could not be determined.Root cause: unable to determine source: email.
 
Event or Problem Description
Reports false negative flu b results compared to unspecified molecular test.Patients had no significant uri symptoms.No apparent adverse event.Report 3 of 3.

Brand Name
SOFIA2 FLU + SARS ANTIGEN FIA, NS SWAB
Common Device Name
SOFIA2 FLU + SARS ANTIGEN FIA, NS SWAB
Manufacturer (Section D)
QUIDEL CORPORATION DBA ORTHO-CLINICAL DIAGNOSTICS
10165 mckellar court
san diego CA 92121
Manufacturer Contact
nancy hewitson
10165 mckellar court
san diego, CA 92121
MDR Report Key25465275
Report Number0002024674-2026-00086
Device Sequence Number15976483
Product Code QMN
UDI-Device Identifier30014613339229
UDI-Public(01)30014613339229(10)688806
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EUA202751
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number20377
Device Lot Number688806
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/29/2026
Initial Report FDA Received Date06/10/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown